# SDR REXA2016043000694

- Difficulty date: April 30, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 19,164 hours, 12,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CUT OUT UPPER MID-CAP ANGLE CORRODED.  CONTINUATION CARD 81518811 OP 220.  R & R PAX DOOR UPPER MID-CAP ANGLE IAW SRM 51-40-06-001-001-A01, 51-40-11-001-001-A01 & 51-41-02-001-001-A01.
